# SDR AALA2018110879033

- Difficulty date: October 12, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE SHEAR PLATE BETWEEN FRAMES 69 - 70, STRINGER 23R IN THE AFT GALLEY.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11.
